# SDR DALA13036290972

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 59,965 hours, 44,096 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cotter Pin
- Condition: Missing
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE TAILCONE CAM MECHANISM WAS NOTED TO HAVE MISSING COTTER PINS ON THE ROLLER BEARING BOLT NUTS.  THE MISSING COTTER PINS WERE INSTALLED ON THE CAM MECHANISM IAW AMM 20-10-01 AND THE REQUIRED INSPECTION WAS COMPLETED.
